# SDR DALA2021041602228

- Difficulty date: April 13, 2021
- Submitted: April 16, 2021
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 92,144 hours, 41,841 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Bent
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 658 INITIAL INSPECTION: BENT IN THE CORNER UPPER/FWD SIDE OF EXTERNAL SKIN, AT R4 DOOR. CORRECTIVE ACTION:SUMMARY OF NRC 00017: CORNER UPPER/FWD SIDE OF EXTERNAL SKIN, AT R4 DOOR WAS REPAIRED PER ETI-57-21-165 REV. ORIGINAL ER/A 591069-14 REV.ORIGINAL SECTION I PERMANENT REPAIR. (1780879)
